# SDR C2XA03TY183

- Difficulty date: October 20, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 11,833 hours, 8,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LEFT HAND FLOORBEAM AT FRAME 18 WAS FOUND TO BE CORRODED IN SEVERAL AREAS.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB SRM 53-21-10 AND CPM 51-21-04, 05 AND 06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
